# SDR FDEA202211202928

- Difficulty date: November 20, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28988
- Part serial: NA
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RH WING LE SLAT RACK NO 18 CUT OUT TRACK I/B & O/B PLATE HAS GOUGED AS MARKED  74-016 REPAIRED DAMAGED SKIN ON THE RH WING LE AT SLAT TRACK #18 AT STA XOS-1113 IAW SRM 57-  00-00-2R FIG 202.
